Loading [MathJax]/jax/output/HTML-CSS/jax.js
Skip to main content
Skip to main navigation menu
Skip to site footer
Open Menu
Ukrains’kyi Matematychnyi Zhurnal
Current
Archives
Submissions
Major topics of interest
About
About Journal
Editorial Team
Contacts
Search
Register
Login
Home
/
Archives
/
Vol. 62 No. 6 (2010)
Vol. 62 No. 6 (2010)
Published:
25.06.2010
Research articles
Existence of eigenfunctions of the Tricomi spectral problem for some classes of multidimensional mixed hyperbolic–parabolic equations
S. A. Aldashev
723 – 732
PDF (Russian)
Springer
Mixing “In the sense of Ibragimov.” Estimate for the rate of approach of a family of integral functionals of a solution of a differential equation with periodic coefficients to a family of wiener processes. Some applications. I
B. V. Bondarev, S. M. Kozyr'
733–753
PDF (Russian)
Springer
Conditions of regularity of a general differential boundary-value problem for improperly elliptic equations
V. P. Burskii
754–761
PDF (Russian)
Springer
General algorithm of computation of
c
-table and detection of valleys
J. Gilewicz, M. Pindor
762–772
PDF
Springer
Quasiperiodic solutions of degenerate linear systems of second-order ordinary differential equations
V. O. Er’omenko, A. M. Aliluiko
773–783
PDF (Ukrainian)
Springer
Exponential stability of a program manifold of indirect control systems
S. S. Zhumatov
784–790
PDF (Russian)
Springer
Points of joint continuity and large oscillations
V. K. Maslyuchenko, V. V. Nesterenko
791–800
PDF (Ukrainian)
Springer
On solutions of one class of second-order operator differential equations in the class of holomorphic vector functions
S. G. Veliev, S. S. Mirzoev
801–813
PDF (Russian)
Springer
On the mean convergence of Fourier–Jacobi series
S. V. Goncharov, V. P. Motornyi, P. K. Nitiema
814–828
PDF (Russian)
Springer
On the order of growth of ring
Q
-homeomorphisms at infinity
R. R. Salimov, E. S. Smolovaya
829 – 836
PDF (Russian)
Springer
Conditions for the existence of bounded solutions of nonlinear differential and functional differential equations
V. Yu. Slyusarchuk
837–846
PDF (Ukrainian)
Springer
Unitarization of Schur representations of a partially ordered set associated with
˜
E
7
D. Yu. Yakymenko
847–853
PDF (Russian)
Springer
Short communications
Singularities of the structure of two-sided ideals of a domain of elementary divisors
S. I. Bilyavs’ka, B. V. Zabavskii
854 – 856
PDF (Ukrainian)
Springer
On a spherical code in the space of spherical harmonics
A. V. Bondarenko
857 – 859
PDF
Springer
Kostin-type criterion for abstract linear differential equations of arbitrary order in banach spaces
Ya. V. Horbatenko
860 – 864
PDF (Ukrainian)
Springer
Letter
Letter to the Editor
A. Kh. Khachatryan, Kh. A. Khachatryan
865
PDF (Russian)
Language
English
Українська
Information
For Readers
For Authors
For Librarians